MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERUNSCNT36CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPERUNSCNT36CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 425124303269 14:24
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
Ripped in two and left a piece inside- vagina [foreign body in reproductive tract] ripped in two- tampon [device breakage].I was taking it out yesterday and it ripped in two and left a piece inside [complication of device removal].Case narrative: consumer reported via phone that the tampon ripped during removal.No serious injury reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
Ripped in two and left a piece inside- vagina [foreign body in reproductive tract] ripped in two- tampon [device breakage] i was taking it out yesterday and it ripped in two and left a piece inside [complication of device removal] case narrative: consumer reported via phone that the tampon ripped during removal.No serious injury reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description

Brand Name
TAMPAXTAMPONSPEARLFULLSIZESUPERUNSCNT36CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key21196288
Report Number1219109-2025-00014
Device Sequence Number8443014
Product Code HEB
UDI-Device Identifier00073010003705
UDI-Public(01)00073010003705
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number425124303269 14:24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date02/21/2025
04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale